# SDR QXEA2022051700199

- Difficulty date: May 17, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 23,371 hours, 25,119 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Worn
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS THAT RUBBER FLOORING IN FORWARD GALLEY BY MCD IS COMING UP CAUSING A TRIP HAZARD. REMOVED FROM SERVICE. FLOORING MAT AT FWD GALLEY RESECURED. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
